# SDR UALA2013050703176

- Difficulty date: May 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 60,954 hours, 23,163 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM BOTTOM OF FSLG.  REPLACED PTU, OP AND LEAK CHECKED GOOD.
